Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
It appears that you are having a panic disorder and the same got precipitated by the steroid withdrawal. It doesn't appear to be related to ciprofloxacin but its better to be avoided if you have stopped it ones.
This is a disorder of anxiety and occurs cause of imbalance of certain neurotransmitters in the brain. especially serotonin, nor adrenaline, and dopamine to some extent. Medicines are the best options to take care of these symptoms. Paroxetine is the the most popular medicine and my drug of choice. I generally prescribe my patients 12.5 mg per day at night which takes care of anxiety symptoms. Also certain medicines like propranolol and clonazepam can be give as required when there is a panic episode or expected situation where panic attack can appear.
Also there is an option of cognitive behavioural therapy (CBT). This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
Wish you good health,
Dr. Srikanth Reddy M.D.